# SDR SWAA2023033112997

- Difficulty date: March 6, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT CTR HOLE; BS380-400; RBL42; WL206<[01] NOT ALLOWABLE DAMAGE FOUND ON SRM PART THAT DO NOT ENTRIES ARE CALLED REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 STEP 9C;[02] REMOVED INTERCOSTAL ON BS 380-400; RBL42; WL 206 IAW SRM 51-40-02;[03] RECEIVED ON FWD CABIN NEW INTERCOSTAL ON BS380-400; RBL42; WL206 P/N 143A5410-170. LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 143A5400. OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTIONS 3.;[05] INSTALLED ON FWD CABIN NEW INTERCOSTAL ON BS380-400; RBL42; WL206 IAW SRM 51-40-02 AND DWG 143A5400;[06] UPDATE MEASUREMENT TABLE;[07] VERIFIED CORRECTIVE ACTION 5 AND MEASUREMENT TABLE.
